# SDR USAA920080452

- Difficulty date: January 23, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 36,293 hours, 14,566 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100151
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C8 CHECK - RIGHT ELEVATOR UPPER SURFACE HAS 12 AREAS THAT HAVE INDICATION OF WATER ENTRAPMENT.  REPAIRED RIGHT ELEVATOR UPPER SURFACE IAW A320 SRM 51-77-13.
